A Caltech Library Service

Perfect reconstruction QMF banks for two-dimensional applications

Vaidyanathan, P. P. (1987) Perfect reconstruction QMF banks for two-dimensional applications. IEEE Transactions on Circuits and Systems, 34 (8). pp. 976-978. ISSN 0098-4094.

See Usage Policy.


Use this Persistent URL to link to this item:


A theory is outlined whereby it is possible to design a M x N channel two-dimensional quadrature mirror filter bank which has perfect reconstruction property. Such a property ensures freedom from aliasing, amplitude distortion, and phase distortion. The method is based on a simple property of certain transfer matrices, namely the losslessness property.

Item Type:Article
Related URLs:
URLURL TypeDescription
Vaidyanathan, P. P.0000-0003-3003-7042
Additional Information:© Copyright 1987 IEEE. Reprinted with permission. Manuscript received February 26,1987. This work was supported in part by the National Science Foundation Grant DCI 8552579, and in part by Caltech’s programs in Advanced Technology Grant sponsored by Aerojet General, General Motors, GTE, and TRW. The author is thankful to a reviewer for making certain important and useful remarks about the separability issue. Also, interesting discussions with V. C. Liu, graduate student at Caltech, are gratefully acknowledged.
Issue or Number:8
Record Number:CaltechAUTHORS:VAIieeetcs87c
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:5896
Deposited By: Archive Administrator
Deposited On:07 Nov 2006
Last Modified:09 Mar 2020 13:19

Repository Staff Only: item control page